Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 126, Number 2
HTML articles powered by AMS MathViewer

Generalizations of the Riemann derivative
J. Marshall Ash PDF
Trans. Amer. Math. Soc. 126 (1967), 181-199
Topological properties of the Hilbert cube and the infinite product of open intervals
R. D. Anderson PDF
Trans. Amer. Math. Soc. 126 (1967), 200-216
A criterion for cellularity in a manifold. II
D. R. McMillan PDF
Trans. Amer. Math. Soc. 126 (1967), 217-224
Locally compact topologies for groups
Neil W. Rickert PDF
Trans. Amer. Math. Soc. 126 (1967), 225-235
Topologies with the Stone-Weierstrass property
Paul R. Meyer PDF
Trans. Amer. Math. Soc. 126 (1967), 236-243
Spaces determined by their homeomorphism groups
E. S. Thomas PDF
Trans. Amer. Math. Soc. 126 (1967), 244-250
On the point spectrum of a Toeplitz operator
Douglas N. Clark PDF
Trans. Amer. Math. Soc. 126 (1967), 251-266
Classification of normal subgroups of the modular group
Morris Newman PDF
Trans. Amer. Math. Soc. 126 (1967), 267-277
Comparison theorems for elliptic equations on unbounded domains
C. A. Swanson PDF
Trans. Amer. Math. Soc. 126 (1967), 278-285
The dual space of an operator algebra
Charles A. Akemann PDF
Trans. Amer. Math. Soc. 126 (1967), 286-302
Capacities of sets and harmonic analysis on the group $2^{\omega }$
L. H. Harper PDF
Trans. Amer. Math. Soc. 126 (1967), 303-315
Changes of variables near a periodic orbit
Al Kelley PDF
Trans. Amer. Math. Soc. 126 (1967), 316-334
On the entropy of uniquely ergodic transformations
Frank Hahn and Yitzhak Katznelson PDF
Trans. Amer. Math. Soc. 126 (1967), 335-360